# SDR 2010FA0000392

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: General aviation
- Aircraft: N1
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 11,914 hours, 9,369 cycles
- Engine: Rroyce TAYMK6108
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50084471
- Part serial: FEB88449
- Condition: Loose
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN WHEEL NR2 (ABS) WHEEL WEIGHT SCREW FELL OUT CAUSING WEIGHTS TO SWING IN TOWARDS THE GEAR, DAMAGING THE BREAK LINE (CREASING LINE). APPEARS THAT LOCKING INSERT ON WHEEL FAILED, SCREW INSTALLED WAS WRONG SIZE, OR SCREW WAS NEVER INSTALLED. WHEEL OVERHAULED..
